# SDR AALA20050382

- Difficulty date: June 6, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964814
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHT COVER AT SEAT 33G BROKEN.  REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT SEAT 33G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
